# SDR R61A201505300361

- Difficulty date: May 30, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,317 hours, 16,741 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: NAS56311
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   FOUR BOLTS ON HORIZONTAL STAB ARE CORRODED.  R & R THE BOLTS IAW AMM 27-41-01.
